# SDR ASAA2013111796448

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 25,572 hours, 8,069 cycles
- Engine: Cfmint CFM567B27
- Engine time: 25,572 hours, 8,069 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  NR 1 ENGINE N1 FLUCTUATED, THREE OFF TARGET BETWEEN FL 270 AND 290.  NO LIMITS WERE EXCEEDED AND NO ABNORMAL VIBRATION . THRUST FLUCTUATIONS CAUSED A BIT OF YAW.  AFTER LANDING, NR 1 ENGINE CONTROL LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED EEC BITE CHECK PROCEDURE IAW FIM TASK 73-00-801 FAULT FOUND 73-20331.  ACCOMPLISHED EA 800-73EA-11589, INCLUDING PERFORMING ENGINE RUN AND FOUND NO FLUCTUATIONS NO CURRENT FAULTS NOTED.  REPEATED EEC BITE TEST PROCEDURE IAW TASK 71-00-00-700-808-F00, TEST 13, NO ENGINE CONTROL LIGHT NOTED.
